| Model Number |
6290 |
| Medical Device Problem Code |
Power Problem (3010)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/16/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
As no further information concerning this report is expected, our investigation is complete.This investigation will be updated should further information be provided.
Event or Problem Description
It was reported that the communicator was not connecting.The patient stated that communicator showed no lights, and a burning smell was emanating.A boston scientific company representative advised the patient for communicator replacement.No adverse patient effects were reported.The communicator was deactivated.